# SDR DALA2021101106183

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,516 hours, 23,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 HIDDEN CORROSION: CORROSION ON FRAME STA 900 BTW RBL 24 TO LBL 38 AT LOWER BODY FAIRING AREA ( IN REF NRC 00645)(FUS). CORRECTIVE ACTION: SUMMARY OF NRC 00833: CORROSION ON FRAME STA 900 BTW RBL 24 TO LBL 38 AT LOWER BODY FAIRING AREA WAS REPAIRED (PERMANENT REPAIR) PER ER/A 594593-14 REV. ORIGINAL SECTION 1 AND ETI 57-21-502 REV 3. (1973268)
